Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What could be the reason for not feeling to have food?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1583 Questions
My stomachnall the time makes it so I don't want to eat.
Posted Mon, 18 Nov 2013 in Digestion and Bowels
Answered by Dr. Basheer Ahamed 2 hours later
Brief Answer:
Loss of appetite.

Detailed Answer:

Your question is very brief. So more detail like duration of illness, mode of onset of the symptoms would help me to provide you more specific information.

What I understand is that you do not feel like eating. This is called Loss of appetite. The most common cause is indigestion due to gastritis (Inflammation of the stomach)

In this condition I would advise my patient to take ranitidine for two weeks and vitamin supplements which may be lacking due to loss of a loss of appetite.

If the symptom does not improve with two weeks of above mentioned medication then a baseline ultrasound, a hemogram and a upper GI endoscopy may be required to arrive at a diagnosis.

Try frequent small meal if you can not take a main meal. This way it provides nutrition and energy and easy to digest.

Hope the answer is helpful.
Let me know if there is any clarification.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor